# SDR SWIA2020042350212

- Difficulty date: March 17, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE FLOOR BEAM ATTACHMENT TO THE REAR PRESSURE BULKHEAD AT LBL27.00 HAS CORROSION. (MARKED)    (C-CHECK) RO 4/21/2020   REMOVED CORROSION FROM FLOOR BEAM ATTACHMENT TO REAR PRESSURE BULKHEAD REF CRJ 200 SRM. EVALUATED AND FOUND TO BE OUT OF LIMITS. COMPLETED SPLICE REPAIR ON FLOOR BEAM ATTACHMENT TO REAR PRESSURE BULKHEAD REF BOMBARDIER REO. ALL STEPS OF BOMBARDIER REO HAVE BEEN COMPLETED. COMPLIED WITH TASK CARD. SEE CONTINUATION CARD FOR DETAILS.
